Neuropathy: Pins and Needles

Share this video
  • The Journey
  • The Stories
  • Video Description

Neuropathy is a tingling in the fingers and toes or feet due to some chemotherapy agents. Our patient talks about what worked for her in dealing with neuropathy and how exercise was a key component in healing.


Contributors in this video

More Related Videos


Discussion

HIPAA disclaimer:

Remember that your posts are public. Please do not include information in the text of your comment that personally identifies you, such as your your location, financial information, or other private information.

Other disclaimers:

PatientTalk reserves the right to delete comments that are vulgar, offensive or abusive, or which incite violence or contain fraudulent info, spam, porn, personal attacks or graphic images. Individual comments and responses do not necessarily reflect the views of PatientTalk.